# SDR 11510

- Difficulty date: July 31, 2002
- Submitted: July 31, 2002
- Operation: General aviation
- Aircraft: N9682H
- Make and model: Cessna 172M
- Aircraft serial: 17266311
- Aircraft time: 2,725 hours, 2,725 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: D30256
- Part serial: NONE
- Condition: Cracked
- Location: Mlg
- Part time: 2,725 hours, 2,725 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION OF CENTER HUBS OF THE TWO MAIN WHEELS FOUND ONE HUB TO HAVE 12 CRACKS ONE AT EA. BOLT HOLE. THE OTHER HUB HAD SIMILAR CRACKING. THESE WHEELS WERE INSPECTED 100 HRS PRIOR WHEN NEW TIRES WERE INSTALLED AND ON CRACKS WERE NOTED. THESE WHEELS/TIRES WERE REMOVED FOR INSPECTION DUE TO THE FACT WE HAVE FOUND 6 OF THE SAME WHEELS (HUBS)CRACKED ON 172/182/210 CESSNA AIRCRAFT IN THE LAST WEEK.
